# SDR HNAA2017032000089

- Difficulty date: March 18, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 43,766 hours, 36,989 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ANTI ICE FAIL MESSAGE ILLUMINATED ON EICAS AT 65 KTS DURING TAKEOFF. THE TAKEOFF WAS ABORTED.   GROUND RAN AIRCRAFT AND PERFORMED OPS CHECK IAW AMM 30-00-00.  NO DEFECTS FOUND AT THIS TIME. EICAS MESSAGE CLEARED. OKAY FOR SERVICE.
